# SDR JJBA20211201003

- Difficulty date: December 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 42,921 hours, 27,926 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX623277
- Condition: Inoperative
- Part time: 7,150 hours, 6,625 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

E1 HYD PUMP FAIL ON EICAS AFTER ROTATION. REMOVED AND REPLACED E1 HYD PUMP. DURING BLEED FOUND BAD O-RING ON HYD PRESSURE LINE FROM SYS 1 ELE HYD PUMP. REMOVED AND REPLACED O-RING. NO LEAKS NOTED. OPS AND LEAK CHECK SAT.
